On the Pleistocene extinctions of Alaskan mammoths and horses

Solow, Andrew R., Roberts, David L. and Robbirt, Karen M. (2006) On the Pleistocene extinctions of Alaskan mammoths and horses. Proceedings of the National Academy of Sciences USA, 103 (19). pp. 7351-7353. ISSN 1091-6490

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: LivePure Connector
Date Deposited: 20 Sep 2019 10:30
Last Modified: 14 Jul 2022 11:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/72313
DOI: 10.1073/pnas.0509480103

Actions (login required)

View Item View Item